# SDR IPXA2019060762898

- Difficulty date: May 8, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327052800000
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN WAS CRAKED IN SEVERAL PLACES AND DELAMINATED.  FABRICATED NEW PANEL IAW EO A300-5320-16407-E
